MathSciNet Relay Station
MathSciNet bibliographic data
MR572104 (81g:42024) 42B25 (26D15 47B38)
Rubio de Francia, José L. Vector-valued inequalities for operators in $L\sp{p}$-spaces. Bull. London Math. Soc. 12 (1980), no. 3, 211–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement